# SDR SWAA2025052774059

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H DOOR ESCAPE SLIDE COVER IS DENTED AT FWD UPPER CORNER<[01] REMOVED DAMAGED ESCAPE SLIDE COVER AND INSTALLED SERVICEABLE COVER PER AMM 25-66-01 AND MT 725-61-06;[02] VERIFIED CORRCTIVE ACTION 1
